# SDR SWIA201436944

- Difficulty date: March 21, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 24,239 hours, 14,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 676-714
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT SEAT TRACK FROM BS 676-714 CORRODED.  C-CHECK, REPLACED SEAT TRACK IAW AMM.
